- -

δ-closure, θ-closure and generalized closed sets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

δ-closure, θ-closure and generalized closed sets

Show full item record

Cao, J.; Ganster, M.; Reilly, IL.; Steiner, M. (2005). δ-closure, θ-closure and generalized closed sets. Applied General Topology. 6(1):79-86. doi:10.4995/agt.2005.1964.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82624

Files in this item

Item Metadata

Title: δ-closure, θ-closure and generalized closed sets
Author: Cao, Jiling Ganster, Maximilian Reilly, Ivan L. Steiner, Markus
Issued date:
Abstract:
[EN] We study some new classes of generalized closed sets (in the sense of N. Levine) in a topological space via the associated δ-closure and θ-closure. The relationships among these new classes and existing classes of ...[+]
Subjects: δ-closed , θ-closed , qr-closed , separation properties
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1964
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2005.1964
Type: Artículo

References

Cao, J., Ganster, M., & Reilly, I. (2002). On generalized closed sets. Topology and its Applications, 123(1), 37-46. doi:10.1016/s0166-8641(01)00167-5

J. Cao, M. Ganster and I. Reilly, Submaximality, extremal disconnectedness and generalized closed sets, Houston J. Math. 24 (1998), 681-688.

Cao, J., Greenwood, S., & Reilly, I. L. (2001). Generalized closed sets: a unified approach. Applied General Topology, 2(2), 179. doi:10.4995/agt.2001.2148 [+]
Cao, J., Ganster, M., & Reilly, I. (2002). On generalized closed sets. Topology and its Applications, 123(1), 37-46. doi:10.1016/s0166-8641(01)00167-5

J. Cao, M. Ganster and I. Reilly, Submaximality, extremal disconnectedness and generalized closed sets, Houston J. Math. 24 (1998), 681-688.

Cao, J., Greenwood, S., & Reilly, I. L. (2001). Generalized closed sets: a unified approach. Applied General Topology, 2(2), 179. doi:10.4995/agt.2001.2148

K. Dlaska and M. Ganster, S-sets and co-S-closed topologies, Indian J. Pure Appl. Math. 23 (1992), 731-737.

J. Dontchev and M. Ganster, On δ-generalized closed sets and T3/4 spaces, Mem. Fac. Sci. Kochi Univ. Ser. A Math. 17 (1996), 15-31.

Dontchev, J., & Maki, H. (1999). Onθ-generalized closed sets. International Journal of Mathematics and Mathematical Sciences, 22(2), 239-249. doi:10.1155/s0161171299222399

W. Dunham, T1/2-spaces, Kyungpook Math. J. 17 (1977), 161-169.

D. Jankovic, On some separation axioms and θ-closure, Mat. Vesnik 32 (4) (1980), 439-449.

D. Jankovic and I. Reilly, On semi-separation properties, Indian J. Pure Appl. Math. 16 (1985), 957-964.

Levine, N. (1970). Generalized closed sets in topology. Rendiconti del Circolo Matematico di Palermo, 19(1), 89-96. doi:10.1007/bf02843888

Veličko, N. V. (1968). 𝐻-closed topological spaces. Eleven Papers on Topology, 103-118. doi:10.1090/trans2/078/05

[-]

This item appears in the following Collection(s)

Show full item record